# SDR 96ZZZX3045

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175CA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 736SA
- Engine: Garrtt TPE33110
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 8968042
- Condition: Sheared
- Location: Fuel Pump
- Part time: 4,942 hours
- Component: 31017262
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED AN UNCOMMANDED ENGINE SHUT DOWN.  ENGINE DISASSEMBLY REVEALED GEARSHAFT HAD SHEARED CAUSING FUEL PUMP TO STOP TURNING.  REFERENCE:  1PC 72-01-16, SECTION 72-10-17, PAGE 2, ITEM 40.
